# SDR SWAA2023060141591

- Difficulty date: April 26, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 663 VAPOR BARRIER BULKHEAD PRESSURE DECK WEB AT LBL 39 BS 663 WL 156.<[01] CORRECTION ON TASK DETAIL SHOULD STATE : CRACK ON BS 663 VAPOR BARRIER BULKHEAD AT LBL 39 BS 663 WL 156;[02] PART/MATERIAL IDENTIFICATION PER SRM 57-10-10-0I-1 FIGURE 2 TABLE 2 ITEM 4.  CRACK IN THE VAPOR BARRIER EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-10-10-1A-2 PARA 4. D. REPAIR TO BE PERFORMED IAW SRM 51-70-04-2R-10 AS GIVEN IN SRM 57-10-10-2R-2 PARA 1. C. NOTE: THE ALTERNATIVE WET LAYUP REPAIR AS GIVEN IN SRM 51-70-04; REPAIR 10.;[03] VALIDATED REPAIR PER SRM 51-70-04-2R-10 [06] USING BMS9-3 STYLE 1581 GLASS LOT 1522395-2 & BMS8-301/EA9390 RESIN LOT JH2EAA8895. FABRICATED FWD & AFT REPAIR PLIES IAW SRM 51-70-04-2R-10 PARA 4. STEP D. OK TO LAY UP AFT SIDE REPAIR PLY.[17] ATTACHED THE CURE TAPES; RESTORED THE FINISH IAW SRM 51-70-04-2R-10 PARA 4 STEP H. PER GENERAL REPAIR SECTION SRM 51-70-04-2R-0 PARA 4. P. 2. (E). AND COMPLETED THE REPAIR IAW SRM 51-70-04-2R-10;
